# SDR ASAA2015042611522

- Difficulty date: April 26, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,615 hours, 7,361 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Cable
- Part number: 205319E039LL4TL
- Condition: Faulted
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, R & R OVERHEAT LIGHT ILLUMINATED. TURNED WINDOW HEAT OFF FOR 5 MINUTES IAW QRH AND THEN BACK ON.  OVERHEAT LIGHT R-ILLUMINATED.  ACFT GROUNDED.  RT SIDE WINDOW HEAT CONTROLLER SHOWS A SENSOR FAULT DURING BITE TEST.  REPLACED RT SIDE WINDOW SENSOR FLEXIBLE CABLE. OVERHEAT LIGHT REMAINS OFF.  BITE CK OF WHCU SHOWS NO FAULTS ANYMORE.  WINDOW HEAT SYS, OPS TEST OK REF MM 30-41-00-710-801 ETOPS GROUND VERIFICATION TEST OK.
